advertisement
Question
Posted by: goondie | 2005/07/22

Family PLanning problem

hi,i've been using injection for family planning for 3years now Nurestin(2months).the problem now that i'm having i'm not recieveing my periods i think now it 6months. there's something wrong with me or it's normalyy and it doesnt damage anything inside my body.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal and does not damage anything.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement